# SDR QXEA2014030700206

- Difficulty date: March 7, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 7,359 hours, 7,688 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Panel
- Part number: 876819001
- Part serial: 09062510
- Condition: Failed
- Location: Rudder Trim
- Part time: 9,638 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RUDDER TRIM KNOB LOST ITS SPRING BACK TO CENTER ABILITY. RUDDER TRIM STILL WORKED FINE, BUT KNOB WOULD NOT RETURN TO 12 O'CLOCK WHEN RELEASED. RETURNED TO FIELD.  LANDING UNEVENTFUL. R & R AILERON/RUDDER TRIM CONTROL-PANEL IAW AMM TASK 27-13-16-000-801.  PERFORMED OPS TEST OF THE RUDDER TRIM SYSTEM IAW AMM TASK 27-22-00-710-801.  OPS TEST GOOD.  PERFORMED OPS TEST OF THE AILERON TRIM SYS IAW AMM TASK 27-13-00-710-802. OPS TEST GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
